Lightbulb1 in HIV Partners3 years ago
I have been on Eviplera for a year and have felt exhausted constantly. I went to my doctor and they have put me back on my first set of meds...
Lightbulb1 in HIV Partners2 years ago
I was on Eviplera for 9 months but switched to Duranuvr and truvada combo about two months ago my housemate hid my tablets as guests where c...
Superknickers in HIV Partners4 years ago
Hi all, so today's the day I'm starting to take meds, Eviplera. Can't say I'm not a little worried about it , and the potential side effects...
Change in sight and balance
vdesalvo in INP+ HIV AIDS Community3 years ago
I have posted on here before but my symptoms are getting out of hands. It's been seven months now my sight doesn't seem right and I have ...
Be the first to reply
Almost 2 Weeks.
SammyJ92 in HIV Partners4 years ago
So it's 2 weeks on Monday since i started me Eviplera and Co-Trimoxazole. I felt really sick the first few days of taking them, and its take...
Paulius in HIV Partners2 years agoPOPULAR
Good afternoon, dear \"colleagues\"! ☺️
It was a Big Day for me yesterday :))) After almost 2 years when I found out I was hiv+, I finally de...
TAB100 in Pernicious Anaemia Society4 years ago
My friend has been suffering from tiredness. He's had a blood test which showed his b12 levels to be 'normal' and his folate to be 'slightly...
Ryan1979 in HIV Partners4 years ago
Got my appointment tomorrow and think the discussion is going to he around medication. Can't believe it's going to be for life. A lot to tak...
HIV, mental effects, Side effects and living with it
Liamb96 in HIV Partners3 years ago
Looking to find answers of how people have been effected with living with hiv and how the medication and diagnosis has effected them mentall...
chibai in HIV Partners3 years ago
Recently joined. Was diagnosed over 20 yrs ago. At that time I was praying to have just another 5 yrs but 20 yrs on, I am still well and had...
Partner with us
Start a Community